I am on a beta blocker as well as a calcium channel blocker and ace inhibitor. I walk "briskly" EVERY day for an hour without any problems. I have had a couple heart attacks, have stents and suffer with vasospasms, and walking helps me with this. Begin your training at a slower pace and see how you do. If you haven't trained in 3 years give your body a chance to get into the routine again. Don't shock your body by training at a pace you haven't had any experience with for the last 3 years. You'll do fine. You didn't mention any other problems to consider, though. Are there any other concerns?
Take care, Ally
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.